# SDR MALA954615

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Bs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE CARGO DOOR FUSELAGE FRAME AT FS 438 CRACKED AT THE GAS STRUT MOUNT POST HOLE.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR ANGLE, PLATE AND FILLER IAW FAC ARP 53-20-9503.  (X)
